# SDR SWAA2022020112562

- Difficulty date: August 22, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOWER FWD CORNER SCUFF PLATE CRACKED) ON AFT CARGO DOOR CUT OUT. / CRACK FOUND ON LOWER CORNER OF FWD AFT CARGO SCUFF PLATE. RECIEVED NEW SCUFF PLATE ITEM 7530659 RECIEPT NUMBER 5054529 PO NUMBER/LINE 623505/6 LOCATED AND DRILLED NEW SCUFF PLATE PER SRM 51-40-05-0G-0 AND BOEING DWG 146A8341 REV A. SCUFF PLATE TO BE INSTALLED ON CUSTOMER CARD NUMBER 753-721-00-01. 57335U 8/28/17
